# SDR ASAA2019040968931

- Difficulty date: March 16, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 45,525 hours, 13,585 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE WEB HAS CRACK ON OB WEB AT RBL 41 AND CRACK AT IB SIDE OF DRAIN HOLE. GROUNDED - YES. REPAIRED PRESSURE WEB IAW ASA EA 800-57EA-21381 AND B737-800 SRM 57 10 10 2R 3 THIS IS A CAT B REPAIR WITH INSPECTION THRESHOLD OF 56000 FLT. CYCLES INTERVAL OF 36000 FLT CYCLES METHODS PER B737 800 SRM 57 10 10 2R 3.
